Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/9981
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLima, Eudes L. de
dc.contributor.authorLima, Henrique F. de
dc.contributor.authorLima, Eraldo A.
dc.contributor.authorMedeiros, Adriano A.
dc.date.accessioned2019-11-13T08:26:34Z
dc.date.available2019-11-13T08:26:34Z
dc.date.issued2019
dc.identifier.urihttp://hdl.handle.net/10662/9981
dc.description.abstractOur purpose in this paper is to investigate when a complete two-sided hypersurface immersed with constant mean curvature in a Killing warped product Mⁿ X ⍴ℝ, whose Riemannian base Mⁿ has sectional curvature bounded from below and such that the warping function ⍴ ∈ C∞(M) is supposed to be concave, is minimal (and, in particular, totally geodesic) in the ambient space. Our approach is based on the application of the well known generalized maximum principle of Omori-Yau.es_ES
dc.description.sponsorshipMinisterio de Ciencia, Tecnología e Innovación de Brasil, Conselho Nacional de Desenvolvimento Científico e Tecnológico, concesión 303977 / 2015-9es_ES
dc.format.extent12 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectKilling warped productes_ES
dc.subjectConstant mean curvature hypersurfaceses_ES
dc.subjectMinimal hypersurfaceses_ES
dc.subjectTotally geodesic hypersurfaceses_ES
dc.subjectHipersuperficies de curvatura media constantees_ES
dc.subjectHipersuperficies mínimases_ES
dc.subjectHipersuperficies totalmente geodésicases_ES
dc.titleCharacterizations of minimal hypersurfaces immersed in certain warped productses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1204.04 Geometría Diferenciales_ES
dc.subject.unesco1204.11 Geometría de Riemannes_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationLIMA, E.L. de, LIMA, H.F. de, LIMA, E.A., MEDEIROS, A.A. (2019). Characterizations of minimal hypersurfaces immersed in certain warped products. Extracta Mathematicae 34 (1), 123-134. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversidade Federal de Campina Grande. Brasilpt_PT
dc.contributor.affiliationUniversidade Federal da Paraíba. Brasilpt_PT
dc.relation.publisherversionhttps://doi.org/10.17398/2605-5686.34.1.123
dc.identifier.doi10.17398/2605-5686.34.1.123
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage123es_ES
dc.identifier.publicationlastpage134es_ES
dc.identifier.publicationvolume34es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 34, nº 1 (2019)

Files in This Item:
File Description SizeFormat 
2605-5686_34_1_123.pdf370,1 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons